Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Linearization and mappings onto pseudocircle domains

Author: Andrew Haas
Journal: Trans. Amer. Math. Soc. 282 (1984), 415-429
MSC: Primary 30F40; Secondary 30D40
MathSciNet review: 728721
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We demonstrate the existence of linearizations for groups of conformal and anticonformal homeomorphisms of Riemann surfaces. The finitely generated groups acting on plane domains are classified in terms of specific linearizations. This extends Maskit's work in the directly conformal case.

As an application we prove that there exist conformal representations of finite genus open Riemann surfaces for which accessible boundary points are either isolated or lie on circular arcs of pseudocircular boundary components. In many cases these are actually circle domains. Along the way we extend the applicability of Carathéodory's boundary correspondence theorem for prime ends.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30F40, 30D40

Retrieve articles in all journals with MSC: 30F40, 30D40

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society